How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Norbert Scheufele Your Own Question
Dr Norbert Scheufele
Dr Norbert Scheufele,
Category: OB GYN
Satisfied Customers: 19096
Experience:  specialist at self employed
28905844
Type Your OB GYN Question Here...
Dr Norbert Scheufele is online now
A new question is answered every 9 seconds

I've been bleeding days now, I'm very irregular with periods

Customer Question

I've been bleeding for 8 days now, I'm very irregular with periods so I can never determine when I'm having one, I'm trying to conceive at the moment which makes it harder. But the past 8 days I've been feeling very nauseous and I've had vaginal bleeding with no pain or any other symptom.
Submitted: 9 months ago.
Category: OB GYN
Customer: replied 9 months ago.
The bleeding has ranged from red brown red and pink it's bright red at the moment; I took a pregnancy test which was negative. I'm bleeding all day non stop its not clotting or too heavy but enough that I need to change pads 6 times a day
Expert:  Dr Norbert Scheufele replied 9 months ago.

Hello,

the reason for such a bleeding problem is a hormonal imbalance. To resolve it, I would recommend the use of monk´s pepper (Vitex agnus-castus, over the counter at pharmacy). This will also rise your chance to get pregnant. If the current bleeding should last more than 10 days, it can be stopped immediately by taking a hormonal medicine for some days, prescribed by your OB/GYN.

Best regards,

Dr. N. Scheufele

Expert:  Dr Norbert Scheufele replied 9 months ago.

Hello,

if there are still open questions, I will be glad to answer them.Otherwise please don´t forget to honour my work with a kindly rating.

Thanks a lot, all the best for you,

Dr. N. Scheufele

Related OB GYN Questions